# SDR MASA200300476

- Difficulty date: December 3, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 16,574 hours, 13,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: UNK
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AN EXTERNAL FUSELAGE EMERGENCY EXIT LIGHT INOP.  MAINT RELAMPED THE LAMP.
